# SDR GAIA01118ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED SEVERAL SMALL DENTS AT LEFT WING L/E UPPER SURFACE AT APPROX WS 90.  ACCOMPLISHED LEFT WING FIXED L/E SKIN REPAIR WS 90 IAW B727 SRM 57-30-4 FIG 8.  (M)
